# SDR AALA202309013204

- Difficulty date: July 1, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 63,019 hours, 37,247 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757100700400
- Part serial: 1816
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Part time: 57,715 hours, 33,959 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING OUTBOARD TRAILING EDGE FLAP ON THE FRONT SPAR BETWEEN RIB 5A AND RIB 5B. REPLACED FLAP ASSEMBLY PER TASK CARD 26L00027009.
